# SDR SWIA200413803

- Difficulty date: September 12, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N57734
- Make and model: Emb EMB-120ER
- Aircraft serial: 120199
- Aircraft time: 24,731 hours, 32,491 cycles
- Engine: Pwa PW118
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 893
- Condition: Discharged
- Location: Emergency Light
- Part time: 8,669 hours, 12,310 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

MIDDLE SECTION OF EMERGENCY LIGHTS IN CABIN INOPERATIVE.  REPLACED BATTERY PACK AS REQUIRED.  OPERATIONAL CHECK GOOD.
